MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3389/fneur.2025.1626909

Медицинская библиотека · Frontiers in neurology · 2025

Ethambutol optic neuropathy.

Sudhakar Padmaja, Acharya Kishor, Kini Tonse Ashwini

СтатьяОбзорПеревод в очереди

Аннотация

Ethambutol is an antitubercular drug that is commonly used in the areas of the world that is endemic to tuberculosis. It is used in infections caused by Mycobacterium tuberculosis and some non-tuberculous infections caused by Mycobacterium species. Ethambutol related toxic optic neuropathy remains one of the most concerning adverse effects of the medication in addition to other non-specific side effects like peripheral neuropathy, nausea, vomiting, joint pain and rash. Recently the guidelines for treatment of tuberculosis in some countries where tuberculosis (TB) is endemic have been revised to allow for fixed dose combinations (wherein a single tablet contains a fixed strength of isoniazid, rifampicin, pyrazinamide, and ethambutol) and longer duration of treatment with ethambutol. Thus, it is anticipated that there will be an increase in ethambutol toxic optic neuropathy. In this minireview we plan to discuss the clinical features, neuro-ophthalmic evaluation, screening and diagnosis of ethambutol toxic optic neuropathy. We will also discuss the available treatment options for this condition.

Для цитирования: Sudhakar Padmaja, Acharya Kishor, Kini Tonse Ashwini. Ethambutol optic neuropathy.. Frontiers in neurology. 2025. DOI: 10.3389/fneur.2025.1626909.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.